background image

HomeHealthCough, Cold & FluCold and Flu SachetsLemsip Cold & Flu Lemon Flavour Sachets 10s

Lemsip Cold & Flu Lemon Flavour Sachets 10s

Double tap to zoom in
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Lemsip Cold & Flu Lemon Flavour Sachets 10s
Active Ingredients (per sachet)

Paracetamol 650mg - Action Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains

£4.49 each 44.90p each

0 Reviews
Check store availability

Product Information

Active Ingredients (per sachet)

Paracetamol 650mg - Action Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains

Features

For headache, fever, blocked nose, body aches & pains and sore throat

Benefit

Phenylephrine HCl, Paracetamol

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Phenylephrine hydrochloride 10mg - Action Decongestant - Relief of... Blocked nose

Also includes sucrose and aspartame. Total contents of sachet 4.8g

Warning or Restrictions

Warnings

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Product Specification

Ingredients (Per Sachet): Paracetamol 650Mg, Phenylephrine Hydrochloride 10Mg,Also Includes Sucrose And Aspartame,Total Contents Of Sachet 4.8G

Height (9.7)

Width (8)

Depth (4.4)

Product code: 558437

Product Uses

Directions

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 16 years and over: 1 sachet every 4-6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years of age.

DO NOT EXCEED THE STATED DOSE.